On locally coherent hearts release_v6aa5hdsjrau3god26hhflp5ge

by Manuel Saorín

Published in Pacific Journal of Mathematics by Mathematical Sciences Publishers.

2017   Volume 287, p199-221

Archived Content

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Preservation Only
Save Paper Now!

Know of a fulltext copy of on the public web? Submit a URL and we will archive it

Type  article-journal
Stage   published
Date   2017-02-06
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0030-8730
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 52accaaf-a645-4060-8f1a-45af8b31a262
API URL: JSON